# SDR CA001002003

- Difficulty date: September 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Failed
- Location: Pax Door Rod
- Component: Rod Assy, Cndair, CL6002B19
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THE PRESSURIZATION VALVE ON THE MAIN CABIN DOOR WILL NOT CLOSED. MAINTENANCE FOUND THE ROD SPRING WEAK, THEY REPLACED THE ROD ASSY.
